# SDR QXEA0100062

- Difficulty date: January 16, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Chafed
- Location: Lt Eng Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND ENGINE FIREWALL APERTURE ANGLE IS CHAFED ON FRONT FLANGE RADIUS AND EDGE OF ANGLE NEAR TGT HARNESS AREA.  REPAIRED IAW DHC-8 RD8-54-991.
